# SDR DALA2020071302569

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 75,136 hours, 19,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Defective
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR DIFFICULT TO ARM.  PERFORMED DVI OF DOOR 4 RT REF AMM 52-11, NO DISCREPANCIES NOTED.  ARM/DISARM LEVER OPERATES SMOOTHLY.  REMOVED AND REPLACED GIRT BAR SLIDERS REF AMM 25-66.
